MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON GLOBAL SOURCING LTD; NEEDLE
Model Number 30G×1/2" (0.3MM×13MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there appears to be a rough/rusty residue on the bevel section of the needle.
 
Additional Manufacturer Narrative
(1) batch sample testing: according to customer feedback information, (b)(4) needles of sample retention with batch number: ckdd02-01 specification: 30g¡á1/2 "(0.3mm¡á13mm) were selected for relevant testing on october 25, 2024; 1.Use a 10x magnifying glass to inspect the appearance of each needle one by one.The needle tube should be clean and free of foreign objects.Check under 10x magnification, and the needle tip should be sharp, free of burrs,edges and curved hooks.2.Using a universal imaging measurement system, 10 sample needles were extracted and the needle tip was locally magnified 70 times.No rough/rusty residue was found on each needle tip during observation.Please refer to the attached image for details.(2) production process review: according to the batch number, the batch record and finished product inspection report of the production process of this batch of products were traced back, and no changes were found in the production process and production technology of this batch of products, and no such abnormalities were found in the production process and finished product inspection process.(3) cause analysis: no abnormalities were found during the investigation of the sample products and processes mentioned above.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20649617
Report Number3003560965-2024-00081
Device Sequence Number3102961
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30G×1/2" (0.3MM×13MM)
Device Catalogue Number16-N3005
Device Lot NumberCKDD02-01
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown